Journal article
Integral proofs of two alternating sign binomial coefficient identities



Publication Details
Authors:
Larcombe, P.; Fennessey, E.; Koepf, W.
Publication year:
2004
Journal:
Utilitas Mathematica
Pages range:
93-103
Volume number:
66
Start page:
93
End page:
103
ISSN:
0315-3681

Abstract
An alternating sign binomial coefficient identity-available computationally from both a mainstream and specialist algebraic software package, and also as a special case of an analytic result due to P. Kirschenhofer-is proven in a, novel way via integration. The method generates another, more complex, identity of the same type in a similar way and can be extended in principle to develop further results.


Authors/Editors

Last updated on 2019-25-07 at 10:50